# SDR IXXA2023022201

- Difficulty date: February 22, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767-300
- Aircraft serial: 27059
- Aircraft time: 106,789 hours, 18,123 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 015T10593
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH 1809 CHORD CRACKED
